Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 26, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    April 26, 2016
    Page range: i-iv
  • Article
  • April 26, 2016
    Valeriy I Afanasiev
    Page range: 71-88
  • Article
  • Requires Authentication Unlicensed
    Licensed
    Completeness problem for the class of linear automata functions
    April 26, 2016
    Anatoliy A. Chasovskikh
    Page range: 89-104
  • Article
  • April 26, 2016
    Vladimir G. Mikhaylov
    Page range: 105-113
  • Article
  • April 26, 2016
    Svetlana N. Selezneva
    Page range: 115-124
  • Article
  • Requires Authentication Unlicensed
    Licensed
    A Markov chain with number-theoretic limit distribution
    April 26, 2016
    Andrey M. Zubkov, Kseniya A. Kolesnikova
    Page range: 125-130

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/26/2/html?lang=en
Scroll to top button